MathSciNet Relay Station
MathSciNet bibliographic data
MR2355273 39B82 (39B22 46S10)
Moslehian, Mohammad Sal; Rassias, Themistocles M. Stability of functional equations in non-Archimedean spaces. Appl. Anal. Discrete Math. 1 (2007), no. 2, 325–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement